# SDR SIMA20120812003

- Difficulty date: August 13, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 23,765 hours, 21,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4388, AFTER CHOOSING PACK NR 2, CABIN FILLED WITH SMOKE AND BURNING RUBBER ODOR.  REMOVED AND REPLAACED THE RIGHT HAND AIR CYCLE MACHINE. OPS CHECKED GOOD IAW AMM 21-51-03.
